DOI QR코드

DOI QR Code

On N(κ)-Contact Metric Manifolds Satisfying Certain Curvature Conditions

De, Avik;Jun, Jae-Bok

  • Received : 2010.04.09
  • Accepted : 2011.09.26
  • Published : 2011.11.23

Abstract

We consider pseudo-symmetric and Ricci generalized pseudo-symmetric N(${\kappa}$) contact metric manifolds. We also consider N(${\kappa}$)-contact metric manifolds satisfying the condition $S{\cdot}R$ = 0 where R and S denote the curvature tensor and the Ricci tensor respectively. Finally we give some examples.

Keywords

N(${\kappa}$)-contact metric manifold;Sasakian manifold;pseudo-symmetric manifold;Ricci generalized pseudo-symmetric manifold

References

  1. K. Arslan, R. Deszcz, R. Ezentas and M. Hotlos, On A certain class of conformally at manifolds, Bull. Inst. Math.Acad. Sinica, 26(1998), 183-199.
  2. K. Arslan, R. Deszcz and R. Ezentas, On a certain class of hypersurfaces in semi-Euclidean spaces, Soochow J. Math., 25(1999), 223-236.
  3. N. Hashimoto and M. Sekizawa, Three dimensional conformally at pseudo-symmetric spaces of constant type, Arch. Math.(Brno), 36(2000), 279-286.
  4. C. Baikoussis and T. Koufogiorgos, On a type of contact manifolds, J. Geom., 46(1-2)(1993), 1-9. https://doi.org/10.1007/BF01230994
  5. M. Belkhelfa, R. Deszcz and L. Verstraelen, Symmetry Properties of Sasakian Space Forms, Soochow J. of Math., 31(4)(2005), 611-616.
  6. D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, 203. Birkhauser Boston, Inc., Boston, MA, USA, 2002.
  7. D. E. Blair, J. S. Kim and M. M. Tripathi, On the concircular curvature tensor of a contact metric manifold, J. Korean Math. Soc., 42(5)(2005), 883-892. https://doi.org/10.4134/JKMS.2005.42.5.883
  8. D. E. Blair, T. Koufogiorgos and B. J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math., 91(1-3)(1995), 189-214. https://doi.org/10.1007/BF02761646
  9. E. Boeckx, A full classification of contact metric ($\kappa,\mu$)-spaces, Illinois J. of Math., 44(2000), 212-219.
  10. M.C.Chaki and M. Tarafdar, On a type of Sasakian manifold, Soochow J. Math., 16(1)(1990), 23-28.
  11. R. Deszcz, On pseudosymmetric spaces, Bull. Belgian Math. Soc., Ser. A, 44(1992), 1-34.
  12. J. Milnor, Curvature of left invariant metrics on Lie groups, Advances in Mathematics, 21(1976), 293-311. https://doi.org/10.1016/S0001-8708(76)80002-3
  13. D. Perrone, Contact Riemannian manifolds satisfying $R(X,\xi){\cdot}R$ = 0, Yokohama Math. J., 39(2)(1992), 141-149.
  14. Z. I. Szabo, Structure theorems on Riemannian spaces satisfying $R(X,Y){\cdot}R$ = 0, The local version, J. Diff. Geom., 17(1982), 531-582.
  15. S. Tanno, Isometric immersions of Sasakian manifolds in spheres, Kodai Math. J., 21(1969), 448-458. https://doi.org/10.2996/kmj/1138845991
  16. K. Yano and M. Kon, Structures on manifolds, Series in Pure Mathematics, 3. World Scientific Publishing Co., Singapore, 1984.